Journal of Symbolic Logic

On Forcing Without the Continuum Hypothesis

Uri Abraham

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 658-661.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741324

Mathematical Reviews number (MathSciNet)
MR716626

Zentralblatt MATH identifier
0549.03043

JSTOR
links.jstor.org

Citation

Abraham, Uri. On Forcing Without the Continuum Hypothesis. J. Symbolic Logic 48 (1983), no. 3, 658--661. https://projecteuclid.org/euclid.jsl/1183741324


Export citation